2019
Том 71
№ 2

All Issues

Baskakov A. G.

Articles: 5
Article (Russian)

On the decomposition of a perturbed operator of weighted shift

Baskakov A. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 2. - pp. 155–161

We obtain results concerning the reducibility of an operator of weighted shift to a system of scalar operators of weighted shift.

Article (Ukrainian)

On the reducibility of linear differential operators with unbounded operator coefficients

Baskakov A. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 5. - pp. 587–595

Results on the reducibility of linear differential operators with unbounded operator coefficients to differential operators with a simpler structure are obtained.

Article (Ukrainian)

Indefinite dissipativity and invertibility of linear differential operators

Baskakov A. G., Yurgelas V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1613–1618

Article (Ukrainian)

Krylov-Bogolyubov substitution in the perturbation theory of linear operators

Baskakov A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 606–611

Article (Ukrainian)

A reductibility theorem for linear differential equations with quasiperiodic coefficients

Baskakov A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 416—421